JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  En-hao Yang    
    Email: no.email@address.edu  

Department of Mathematics
Jinan University
Guangzhou 510632

    Research Areas :  
Other :  
    Articles: Estimation for Bounded Solutions of Integral Inequalities Involving Infinite Integration Limits   Volume 7, Issue 5
    A Generalization of Constantin's Integral Inequality and its Discrete Analogue   Volume 8, Issue 2

      search [advanced search] copyright 2003 terms and conditions login